×

Generic one-parameter families of vector fields on two-dimensional manifolds. (English) Zbl 0279.58008


MSC:

37C75 Stability theory for smooth dynamical systems
34D30 Structural stability and analogous concepts of solutions to ordinary differential equations
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML

References:

[1] G. F. Duff, Limit cycles and vector fields,Ann. of Math., vol. 57 (1953), 15–31. · Zbl 0050.09103
[2] M. Urabe, Infinitesimal deformation of cycles,Jour. Sci. Hiroshima University, 1954, 37–53. · Zbl 0057.07304
[3] L. Marcus andA. Aeppli, Integral equivalence of vector fields on manifolds and bifurcation of differential systems,American Journal of Math., vol. 85 (1963), 633–654. · Zbl 0134.42306
[4] R. Sacker,Invariant surfaces and bifurcation of periodic solutions of ordinary differential equations, New York University, Courant Inst. Math. Sci. Tech. Rep. IMM-NYU 333, 1964.
[5] M. C. Peixoto andM. Peixoto, Structural Stability in the plane with enlarged boundary conditions,Ann. Acad. Bras. Sci., vol. 81 (1959), 135–160. · Zbl 0107.07102
[6] M. Peixoto, An approximation theorem of Kupka and Smale,Jour. of Diff. Eq., vol. 3 (1967), 214–227. · Zbl 0153.40901
[7] M. Peixoto, On structural stability,Ann. of Math., vol. 69 (1959), 199–222. · Zbl 0084.08403
[8] M. Peixoto, Structural stability on two dimensional manifolds,Topology, vol. 1 (1962), 101–120. · Zbl 0107.07103
[9] S. Smale, On dynamical Systems,Boletín de la Soc. Mat. Mexicana, vol. 66 (1960), 195–198. · Zbl 0121.17906
[10] S. Smale, Differentiable dynamical Systems,BAMS, vol. 73 (1967), 747–817. · Zbl 0202.55202
[11] S. Smale, Stable manifolds for differential equations and diffeomorphisms,Annali Scuola Normale de Pisa, serie III, XVII (1963), 97–116. · Zbl 0113.29702
[12] I. Kupka, Contribution à la théorie des champs génériques,Cont. to Diff. Eq., vol. 2 (1963), 451–487.
[13] A. Andronov andE. Leontovich, Sur la théorie de la variation de la structure qualitative de la division du plan en trajectoires,Dokl. Akad. Nauk., vol. 21 (1938), 427–430. · JFM 64.1402.04
[14] J. Sotomayor,Estabilidade estrutural de primeira ordem em variedades de Banach, Thesis, Rio de Janeiro, IMPA, 1964.
[15] S. Lang,Introduction to differentiable manifolds, New York, Interscience, 1962. · Zbl 0103.15101
[16] R. Abraham,Transversal mappings and flows, New York, Benjamin, 1967. · Zbl 0171.44404
[17] G. Sansone andR. Conti,Equazione differentiali non lineari, Rome, Ed. Cremonese, 1956.
[18] E. Coddington andN. Levinson,Theory of ordinary differential equations, New York, McGraw Hill, 1955. · Zbl 0064.33002
[19] P. Hartman,Ordinary differential equations, New York, John Wiley, 1964. · Zbl 0125.32102
[20] C. Pugh, The closing lemma,Amer. J. Math., vol. 89 (1967), 956–1009. · Zbl 0167.21803
[21] W. S. Loud, Behavior of the period of solutions of certain plane autonomous systems near centers,Contr. to Diff. Eq., vol. 3 (1963), 21–36.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.